Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 152, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 24, 2015, 1:50 AM CDT for Burnet County, Llano County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2015, 1:50 AM CDT (06:50 UTC)
- Expired
- Oct 24, 2015, 6:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burnet County, TX, Llano County, TX
The radar
The Ft Hood radar (KGRK), 86 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 3:41 AM CDT | HEAVY RAIN 4.3 | 5 Nnw Burnet, TX | RAINFALL IN PAST 3 HOURS |
| Oct 24, 5:55 AM CDT | FLASH FLOOD | 3 Nne Burnet, TX | WATER CROSSINGS ON RM 963 CLOSED DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 245 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 6.8 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2209 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
267
WGUS54 KEWX 240650
FFWEWX
TXC053-299-241115-
/O.NEW.KEWX.FF.W.0152.151024T0650Z-151024T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
150 AM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BURNET COUNTY IN SOUTH CENTRAL TEXAS...
LLANO COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 615 AM CDT
* AT 145 AM CDT...DOPPLER RADAR INDICATED TRAINING THUNDERSTORMS
PRODUCING HEAVY RAINS OVER LLANO AND BURNET COUNTIES. RADAR
ESTIMATES AND RAIN GAUGE REPORTS SUGGEST THAT 2 TO 3 INCHES OF
RAIN HAVE ALREADY FALLEN SINCE 9 PM CDT FRIDAY EVENING. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY. AN ADDITIONAL 2 TO 5 INCHES
OF RAIN IS POSSIBLE THROUGH THE NEXT SEVERAL HOURS...AS A SLOW
MOVING COMPLEX OF THUNDERSTORMS MOVES SLOWLY SOUTH ACROSS THE AREA
WHILE FEEDER CELLS CONVERGE NORTHWARD INTO THIS STORM COMPLEX.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KINGSLAND...MARBLE FALLS...BURNET...LLANO...BERTRAM...BUCHANAN
DAM...GAINESVILLE...GRANITE SHOALS...HORSESHOE BAY...MEADOWLAKES...
HIGHLAND HAVEN...BLUFFTON...VALLEY SPRING...SPICEWOOD...OXFORD...
LONE GROVE...OATMEAL...SHADY GROVE...INKS LAKE STATE PARK AND
STOLZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3091 9783 3079 9796 3050 9812 3046 9810
3043 9812 3050 9840 3050 9896 3092 9896
3092 9845 3093 9841 3096 9845 3103 9844
3103 9791
$$
MO2 follow-up statements
043
WGUS74 KEWX 240840
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
340 AM CDT SAT OCT 24 2015
TXC053-299-241115-
/O.CON.KEWX.FF.W.0152.000000T0000Z-151024T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET TX-LLANO TX-
340 AM CDT SAT OCT 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
BURNET AND LLANO COUNTIES...
AT 335 AM CDT...SEVERAL GAUGE REPORTS OVER BURNET AND EASTERN LLANO
COUNTY INDICATED RAINFALL TOTALS OF 3 TO 6 INCHES OVER THE PAST 24
HOURS...WITH A FEW LOCATIONS FROM LAKE BUCHANAN TO HIGHWAY 281 NORTH
OF BURNET SHOWING OVER 4 INCHES OF RAIN IN THE PAST 3 HOURS.
NUMEROUS SLOW MOVING THUNDERSTORMS CONTINUE TO TRAIN OVER THESE SAME
AREAS WITH AN ADDITIONAL 2 TO 3 INCHES OF RAIN POSSIBLE BEFORE THE
HIGHER RAINFALL RATES SHIFT SOUTH OF THE WARNED AREA BY 530 AM
CDT. FLASH FLOODING IS LIKELY...ESPECIALLY OVER BURNET COUNTY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KINGSLAND...MARBLE FALLS...BURNET...LLANO...BERTRAM...BUCHANAN DAM...
GAINESVILLE...GRANITE SHOALS...HORSESHOE BAY...MEADOWLAKES...HIGHLAND
HAVEN...BLUFFTON...VALLEY SPRING...SPICEWOOD...OXFORD...LONE GROVE...
OATMEAL...SHADY GROVE...INKS LAKE STATE PARK AND STOLZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING
FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3091 9783 3079 9796 3050 9812 3046 9810
3043 9812 3050 9840 3050 9896 3092 9896
3092 9845 3093 9841 3096 9845 3103 9844
3103 9791
$$
MO556
WGUS74 KEWX 241111
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
611 AM CDT SAT OCT 24 2015
TXC053-299-241120-
/O.EXP.KEWX.FF.W.0152.000000T0000Z-151024T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET TX-LLANO TX-
611 AM CDT SAT OCT 24 2015
...THE FLASH FLOOD WARNING FOR BURNET AND LLANO COUNTIES WILL EXPIRE
AT 615 AM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HOWEVER...LOW LYING AREAS MAY HAVE PONDING OF WATER
AND SMALL STREAMS MAY HAVE SOME FLOWING WATER FOR THE NEXT HOUR OR
SO DUE TO THE EARLIER HEAVY RAINS.
LAT...LON 3091 9783 3079 9796 3050 9812 3046 9810
3043 9812 3050 9840 3050 9896 3092 9896
3092 9845 3093 9841 3096 9845 3103 9844
3103 9791
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 1:01 AM CDT, 49 minutes earlier.
Area forecast discussion, Oct 24, 1:01 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 101 AM CDT SAT OCT 24 2015 .AVIATION... /06Z TAFS/ A COLD FRONT CURRENTLY ACROSS CENTRAL TEXAS WILL PUSH TO THE SOUTH OVERNIGHT WHILE AN UPPER LEVEL TROUGH PUSHES TO THE SOUTHEAST FROM THE FOUR CORNERS REGION. IN ADDITION...ABUNDANT TROPICAL MOISTURE WILL PUSH TO THE NORTH FROM THE GULF OF MEXICO. ALL THESE INGREDIENTS WILL COMBINE TO PRODUCE CLOUDY SKIES...SHOWERS AND THUNDERSTORMS OVERNIGHT INTO SATURDAY AFTERNOON. MVFR CONDITIONS ARE EXPECTED FOR THE NEXT FEW HOURS ACROSS AREA TERMINALS BEFORE SHOWERS AND STORMS BEGIN TO AFFECT THE I-35 SITES. AS THE LINE OF SHOWERS AND STORMS MOVE OVER THE TERMINALS OVERNIGHT AND EARLY SATURDAY...EXPECT LOWER END IFR CIGS. CANT RULE OUT LIFR CONDITIONS FOR SHORT PERIODS MAINLY DURING DAY BREAK. IFR CONDITIONS WILL PREVAIL FOR MUCH OF SATURDAY. A WIND SHIFT IS EXPECTED AROUND 22 TO 23Z TIME FRAME ALONG THE I-35 SITES AS THE FRONTAL BOUNDARY PUSHES THROUGH. MODERATE NORTHERLY WINDS ARE EXPECTED IN THE WAKE OF THE FRONT WITH WIND GUSTS UP TO 25 KNOTS. && .PREV DISCUSSION... /ISSUED 1007 PM CDT FRI OCT 23 2015/ DISCUSSION... MOISTURE CONTINUES TO INCREASE ACROSS SOUTH CENTRAL TEXAS THIS EVENING WITH PWS NOW MOSTLY AT OR ABOVE 2 INCHES. UPWARD MOTION ALSO INCREASING AS AN UPPER LEVEL TROUGH OVER ARIZONA APPROACHES. SURFACE BOUNDARY FROM BROWNWOOD TO SONORA TO DRYDEN DRIFTING TO THE SOUTH. MOISTURE CONVERGENCE ALONG THE BOUNDARY WILL CONTINUE TO ALLOW FOR TRAINING OF SHOWERS AND THUNDERSTORMS THIS EVENING THROUGH THE OVERNIGHT INTO MORNING AS IT SAGS SOUTH ACROSS THE HILL COUNTRY TO ALONG THE ESCARPMENT. THIS IS THE GREATEST THREAT AREA FOR HEAVY RAINS AND FLOODING INITIALLY. THE LOW LEVEL JET STRENGTHENS OVERNIGHT FOR MORE WIDESPREAD STREAMER SHOWERS WITH EMBEDDED ISOLATED THUNDERSTORMS MAINLY ALONG AND EAST OF HIGHWAY 281. AS THESE BECOME MORE PERSISTENT...HEAVY RAINS AND FLOODING WILL BECOME A THREAT FOR THESE AREAS OVERNIGHT INTO MORNING. THE BOUNDARY WILL CONTINUE TO SAG SOUTHEAST AS A SURFACE LOW BEGINS TO TAKE SHAPE OVER FAR SOUTHERN TEXAS AS HURRICANE PATRICIA CONTINUES TO MOVE NORTH ACROSS MEXICO. THE HEAVY RAIN AND FLOOD THREAT THEN SLOWLY SHIFTS TO ALONG AND EAST OF HIGHWAY 281 DURING THE AFTERNOON. PREV DISCUSSION... /ISSUED 648 PM CDT FRI OCT 23 2015/ AVIATION... WE ARE SEEING A BREAK IN THE ACTION AND ALL SITES ARE CURRENTLY VFR. SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS EVENING AND CONTINUE ON AND OFF THROUGH THE PERIOD. HAVE NOT TRIED TO GUESS WHEN RAIN WILL STOP...BUT CIGS AND VIS WILL BE THE DRIVING FACTOR. CIGS WILL GENERALLY BE LOWER THAN VIS AND WILL VARY BETWEEN MVFR AND LIFR. A WIND SHIFT TO THE NORTH WILL COME SATURDAY EVENING. PREV DISCUSSION... /ISSUED 458 PM CDT FRI OCT 23 2015/ SIGNIFICANT THREAT FOR FLASH AND RIVER FLOODING OVERNIGHT INTO SATURDAY AS HEAVY RAIN AND THUNDERSTORMS IMPACT THE AREA... SHORT TERM (TODAY THROUGH SATURDAY NIGHT)... MAIN FOCUS REMAINS CENTERED AROUND THE DANGEROUS FLASH FLOODING AND RIVER FLOODING RISK OVERNIGHT TONIGHT AND CONTINUING THROUGH SATURDAY EVENING. RAINFALL AMOUNTS WILL BE GREATEST ACROSS THE SOUTHEAST COASTAL PLAINS AS 6 TO 12 INCHES IS LIKELY WITH ISOLATED POCKETS OF 15 INCHES POSSIBLE. A SECONDARY MAXIMUM WILL BE LOCATED ACROSS THE HILL COUNTY AND NORTHERN PORTIONS OF THE I-35 CORRIDOR WHERE 5 TO 8 INCHES ARE LIKELY WITH ISOLATED 10 INCH POCKETS. THE MAIN TIME-FRAME FOR ENHANCED RAINFALL WILL BE FROM LATE EVENING TONIGHT THROUGH 8-9PM SATURDAY. THESE AMOUNTS IN A QUICK TIME FRAME WILL LEAD TO FLASH FLOODING AND QUICK RISES IN LOCAL RIVERS AND CREEKS. THE MAIN RISK WITH THESE THUNDERSTORMS WILL BE HEAVY RAIN AS THE HAIL AND TORNADO RISK WILL BE QUITE LIMITED. THE CURRENT SYNOPTIC AND MESOSCALE SET-UP HISTORICALLY FAVORS A HEAVY RAIN EVENT GIVEN +2 SD PWATS OF MOISTURE WITH DEEP GULF AND TROPICAL PACIFIC AIRMASSES UNDERNEATH A MID TO UPPER LEVEL LOW PRESSURE SYSTEM AND IN CONCERT WITH A DEVELOPING SURFACE LOW ALONG THE TEXAS COAST DURING THE DAY SATURDAY. CURRENTLY...SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS THE COASTAL PLAINS ARCING NNW INTO THE AUSTIN AREA AND PORTIONS OF THE HILL COUNTRY. THE COASTAL PLAINS NORTHWARD INTO BASTROP AND LEE COUNTIES WILL BE THE FAVORED CORRIDOR OF NORTHWARD STREAMING SHOWERS THROUGH THE NEXT 3 HOURS. AREAS WEST OF THIS LOCATION WILL SEE A LULL UNTIL MID TO LATE EVENING WHEN ADDITIONAL DEVELOPMENT IS EXPECTED TO BOTH MOVE FROM THE SOUTH AS WELL AS FROM THE NORTH IN THE HILL COUNTRY. FOR OVERNIGHT INTO SATURDAY MORNING...SEVERAL WEATHER FACTORS WILL COME TOGETHER TO DEVELOP HEAVY RAIN ACROSS THE REGION THAT WILL INCREASE THE FLASH FLOODING RISK SUBSTANTIALLY. ENHANCED LIFT FROM THE MID TO UPPER LEVEL LOW OVER NORTHERN MEXICO AND UPPER LEVEL DIVERGENCE FROM 60-70 KT 300 MB FLOW WILL SUPPORT DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS A STALLED BOUNDARY OVER THE HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU. AT THE SAME TIME...A SURFACE LOW IS EXPECTED TO DEVELOP ACROSS SOUTH TEXAS AND HELP SERVE AS A LOW-LVL CONVERGENCE ZONE FOR NORTHWARD MOVING STORMS. THE HILL COUNTRY ACTIVITY SHOULD BEGIN NEAR OT JUST AFTER MIDNIGHT AND THE NORTHWARD MOVING ACTIVITY FROM THE SOUTH WILL LATE THIS EVENING THROUGH THE OVERNIGHT. THESE STORMS WILL BE CAPABLE OF 2-3 INCH PER HOUR RATES AND IF TRAINING OCCURS...AMOUNTS WILL ADD UP QUICKLY AND FLASH FLOODING WILL RESULT DURING THE LOWER AWARENESS PERIOD OF THE EARLY MORNING HOURS. FOR MID-SATURDAY MORNING THROUGH SATURDAY NIGHT...THE COASTAL SURFACE LOW WILL STRENGTHEN AND BECOME THE MAIN PRECIPITATION DRIVER IN ASSOCIATION WITH THE FRONT. THE LOCATION AND PATH OF THE SURFACE LOW WILL BE CRITICAL FOR ADDITIONAL RAINFALL AMOUNTS DURING THIS PERIOD. THE ONCE STALLED FRONT OVER THE HILL COUNTRY SHOULD SHIFT SOUTH SATURDAY WITH A NOTICEABLE 925MB TEMP GRADIENT NOTED ACROSS THE REGION. WHERE THIS BAROCLINIC ZONE RESIDES WILL BE THE MOST LIKELY LOCATION OF THE SURFACE LOW. THE SOUTHEAST COASTAL PLAINS WILL BE THE MOST SUSCEPTIBLE TO RECEIVING HEAVY RAIN DURING THIS TIME WHERE THE STRONG MID TO UPPER-LEVEL DIVERGENCE WILL AID IN VERTICAL LIFT OF AMPLE LOW-LVL MOISTURE. THE MERGING OF THE FRONT WITH THE COASTAL LOW WILL LIKELY CREATE SOME LOCALIZED HIGHER RAIN INTENSITY BANDS THAT WILL ADD TO THE OVERALL RAINFALL TOTALS. BY 4PM SATURDAY AFTERNOON THE HEAVY RAIN SHOULD BE BEGIN TO MOVE OUT OF THE HILL COUNTRY AND ALL WESTERN AREAS. BY 7PM...THE HEAVY RAIN RISK WILL SHIFT EAST OF THE METRO AREAS. SOME LINGERING RAIN SHOWERS WILL PERSIST AS THE BASED OF THE MID TO UPPER LOW TRAVERSE OVER THE REGION SATURDAY NIGHT INTO SUNDAY MORNING. LONG TERM (SUNDAY THROUGH NEXT FRIDAY)... RESIDUAL LIGHT TO MODERATE RAIN AND STORMS WILL CONTINUE INTO MID- DAY SUNDAY AS THE TROUGH AXIS PASSES OVER THE REGION AND THE STRONG SURFACE LOW SHIFTS NEAR HOUSTON. WHILE LIGHTER AMOUNTS OF RAIN ARE EXPECTED DURING THIS TIMEFRAME..ANY NEW AMOUNTS WILL FURTHER WORSEN ANY ONGOING FLOODING CONCERNS. MOST OF THE RAIN WILL END THROUGH SUNDAY AFTERNOON AND EVENING WITH IMPROVING CONDITIONS. THE AREA WILL BE BEHIND THE FRONT WITH MUCH COOLER READINGS AS HIGHS WILL BE IN THE UPPER 60S TO MID 70S ACROSS THE REGION. A GRADUAL WARM UP WILL OCCUR TUESDAY AND WEDNESDAY BACK INTO THE 70S AND 80S WITH DRY CONDITIONS EXPECTED. ANOTHER STRONG FRONT ASSOCIATED WITH A SHARP TROUGH ACROSS THE CENTRAL PLAINS SHOULD PASS THROUGH THE REGION LATE THURSDAY OR FRIDAY FOR OUR NEXT ROUND OF RAIN. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 62 70 61 72 59 / 80 40 20 10 10 AUSTIN BERGSTROM INTL AIRPORT 61 71 59 72 58 / 90 40 20 10 10 NEW BRAUNFELS MUNI AIRPORT 63 73 60 74 58 / 80 30 20 10 10 BURNET MUNI AIRPORT 59 68 57 70 57 / 60 30 20 10 10 DEL RIO INTL AIRPORT 60 74 56 76 55 / 30 10 - - 0 GEORGETOWN MUNI AIRPORT 60 70 58 71 57 / 80 40 20 10 10 HONDO MUNI AIRPORT 61 75 57 76 55 / 40 30 20 10 - SAN MARCOS MUNI AIRPORT 63 71 60 73 59 / 90 30 20 10 10 LA GRANGE - FAYETTE REGIONAL 65 71 61 72 60 / 100 50 30 20 10 SAN ANTONIO INTL AIRPORT 63 74 60 74 59 / 70 30 20 10 10 STINSON MUNI AIRPORT 64 75 61 76 59 / 70 30 20 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Oct 23, 5:53 PM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 553 PM CDT FRI OCT 23 2015 TXZ171>173-183>194-202>209-217>225-228-242300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 553 PM CDT FRI OCT 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT FOR ALL OF SOUTH CENTRAL TEXAS. AN UPPER DISTURBANCE INTERACTING WITH MOISTURE FROM PACIFIC HURRICANE PATRICIA WILL PRODUCE A THREAT OF VERY HEAVY RAINFALL OVER MUCH OF SOUTH CENTRAL TEXAS...ESPECIALLY LATE THIS EVENING AND OVERNIGHT. MANY AREAS SHOULD SEE A POTENTIAL FOR 3 INCHES OR MORE OF RAIN THROUGH TONIGHT...LEADING TO FLASH FLOODING. THE FLASH FLOOD POTENTIAL WILL INCREASE TONIGHT INTO SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. VERY HEAVY RAINS ARE EXPECTED SATURDAY THROUGH SATURDAY NIGHT... ESPECIALLY OVER THE EASTERN TWO-THIRDS OF SOUTH CENTRAL TEXAS. LARGE AREAS OF 5 TO 10 INCH RAINFALL AMOUNTS ARE EXPECTED TO DEVELOP BY SUNDAY MORNING WITH A ISOLATED TOTALS OF 10 TO 15 INCHES POSSIBLE. ACROSS AREAS WEST OF A MOUNTAIN HOME TO PEARSALL LINE...HEAVY RAINS SHOULD BE LESS WIDESPREAD. WESTERN COUNTIES SHOULD EXPECT AREAS OF 1 TO 3 INCH RAINFALL AMOUNTS WITH ISOLATED TOTALS UP TO 6 INCHES. THE TIMING FOR HEAVIEST RAINFALL IS EXPECTED TO BE FROM EARLY SATURDAY MORNING THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE SATURDAY.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 8:19 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 116 min |
| Oct 23, 10:55 PM CDT | Areal Flood Advisory | EWX | Llano | 3 hr |
| Oct 23, 11:45 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Oct 24, 12:28 AM CDT | Areal Flood Advisory | EWX | Val Verde | 4 hr |
| Oct 24, 1:39 AM CDT | Flash Flood Warning | EWX | Edwards, Val Verde | 4 hr |
| Oct 24, 1:47 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar | 3 hr |
| Oct 24, 2:00 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr, Real | 4 hr |
| Oct 24, 3:00 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Kendall | 4 hr |
| Oct 24, 3:06 AM CDT | Special Weather Statement | EWX | Val Verde | 54 min |
| Oct 24, 3:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 114 min |
| Oct 24, 3:29 AM CDT | Flash Flood Warning | EWX | Bandera, Edwards, Kerr, Real | 3 hr |
| Oct 24, 3:52 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Oct 24, 4:23 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 7 hr |
| Oct 24, 4:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Oct 24, 4:50 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Gillespie, Hays, Kendall, Kerr | 2 hr |
| Oct 24, 5:53 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 6 hr |
| Oct 24, 6:22 AM CDT | Flash Flood Warning | EWX | Edwards, Real, Uvalde | 3 hr |
| Oct 24, 6:37 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 53 min |
| Oct 24, 6:48 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more | 3 hr |
| Oct 24, 8:16 AM CDT | Flash Flood Warning | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 36 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 45 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 32 hr |
| Oct 24, 8:32 AM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
| Oct 24, 8:46 AM CDT | River Flood Warning | EWX | Blanco | 25 hr |
| Oct 24, 9:16 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Karnes, Medina, Wilson | 3 hr |
| Oct 24, 9:17 AM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 3 hr |
| Oct 24, 9:24 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real | 3 hr |
| Oct 24, 9:42 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 2 hr |
| Oct 24, 9:55 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall, Kerr | 3 hr |
| Oct 24, 9:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 45 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Kerr | 27 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 19 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 24 hr |
| Oct 24, 11:09 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 6 hr |
| Oct 24, 11:36 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 11:45 AM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 11:57 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Oct 24, 12:12 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 2 hr |
| Oct 24, 12:20 PM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Karnes, Lavaca | 115 min |
| Oct 24, 2:17 PM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca, Wilson | 3 hr |
| Oct 24, 2:23 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 2:30 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 2:43 PM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 4:00 PM CDT | Flash Flood Watch | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 7 more | 8 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.